# SDR SWAA2019112539086

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,415 hours, 11,286 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854OV8
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INNER CREASE BEAM CHORD CORRODED ON UPPER SURFACE BETWEEN BS. 947+10 TO BS. 986, RBL 57. / R&R R2 CREASE BEAM IAW SRM & DWG.
